Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2010 | Volume: 3 | Issue: 4 | Page No.: 237-243
DOI: 10.3923/ajms.2010.237.243
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

On the Numerical Approximation of Delay Differential Equations by a Decomposition Method

O.A. Taiwo and O.S. Odetunde

Abstract:
A numerical technique involving the decomposition of the differential operator is applied to the approximation of Delay Differential Equations (DDE). The method does not involve linearization or discretization in any form. The algorithm presents solutions as rapidly convergent infinite series of easily computable terms. Results obtained for numerical examples show the efficiency and accuracy of the method.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    A Telescoping Numerical Scheme for the Solution of Retarded Delay Differential Systems
  •    Applications of Homotopy Perturbation Method to Partial Differential Equations
  •    Operational Tau Approximation for Neutral Delay Differential Systems
How to cite this article:

O.A. Taiwo and O.S. Odetunde, 2010. On the Numerical Approximation of Delay Differential Equations by a Decomposition Method. Asian Journal of Mathematics & Statistics, 3: 237-243.

DOI: 10.3923/ajms.2010.237.243

URL: https://scialert.net/abstract/?doi=ajms.2010.237.243

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom